Facebook Pixel

about pregnancy

By August 1, 2016 - 11:25pm
Rate This

my bf inject near to my virgin not into it and i got postinor 2 withing 24 hours and i got virginal bleeding and i got my period on the date but my 2nd period is 7 days late than expect will i pregnant please reply me soon as possible.

Add a Comment1 Comments


Hello madhushanka12345,

Welcome to the EmpowHER community. The vaginal bleeding and your period, which both occurred after you took Postinor 2 proved you did not become pregnant.

Some women do have changes in their menstrual cycles as a side effect of the pill. That could be the reason your next period is late. Usually, the delay is not more than five days. However, if you have further concerns, please contact your gynecologist.


August 2, 2016 - 8:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!